# SDR SWAA2021021120117

- Difficulty date: October 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8310
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-STA 293 TO STA 329; RBL56 TO RBL59 AND WL208.1: R1 DOOR SILL HAS EVIDENCE OF CORROSION; DOT56-12. / REMOVED AND INSTALLED NEW R-1 DOOR LOWER SILL REF B737-7 SRM 51-40-02-0G-0 AND DWG#141A8310
